MathSciNet Relay Station
MathSciNet bibliographic data
MR1919720 (2003k:46096) 46L53 (60A05 81S25)
Ben Ghorbal, Anis; Schürmann, Michael Non-commutative notions of stochastic independence. Math. Proc. Cambridge Philos. Soc. 133 (2002), no. 3, 531–561.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement